Pacific Journal of Mathematics

Equilibrium systems of stable processes.

Sidney C. Port

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 487-500.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992699

Mathematical Reviews number (MathSciNet)
MR0211472

Zentralblatt MATH identifier
0154.18905

Subjects
Primary: 60.60

Citation

Port, Sidney C. Equilibrium systems of stable processes. Pacific J. Math. 20 (1967), no. 3, 487--500. https://projecteuclid.org/euclid.pjm/1102992699


Export citation

References

  • [1] J. L. Doob, Stochastic Processes, John Wiley & Sons, Inc., New York, 1953.
  • [2] W. Feller, An Introduction to probability theory and its applications, Vol. II, John Wiley & Sons, Inc., New York, 1966.
  • [3] R. Getoor, Some asymptotic formula involving capacity, Z. Warscheink (1965), 248- 252.
  • [4] G. H. Hardy, Divergent series, Oxford University Press, London, 1956.
  • [5] A. G. Hunt, Markov processes and potentials III, Illinois J. Math. 2 (1958), 151-213.
  • [6] K. Ito, and H. P. McKean, Jr., Diffusionprocesses and their samplepaths, Academic Press, Inc., New York, 1965.
  • [7] M., Kac, Probability and related topics in physical sciences, Interscience, New York, 1959.
  • [8] J. E. Moyal, The general theory of stochastic population processes, Acta Math. 108 (1962), 1-31.
  • [9] S. C. Port, Limit theorems involving capacities for recurrentMarkov chains, J. Math. Anal. Appl., 12 (1965), 555-569.
  • [10] S. C. Port, Equilibrium processes, Trans. Amer. Math. Soc. 124 (1966), 158-184.
  • [11] S. C. Port, Equilibrium systems of recurrent Markov processes, J. Math. Analysis Applications, (to appear)
  • [12] S. C. Port, Hitting times and potentials for recurrent stable processes, J. D'Analyse Mathematique (to appear)